MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; HIP SEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; HIP SEMENTLESS STEM
Catalog Number 01.12.20SN
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2019: lot 163270: (b)(4) items manufactured and released on 5 july 2016.Expiration date: 2021-06-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation: 3 years after primary cementless tha the stem is found loose and replaced.The documentation supplied does not represent the pre-revision situation, hence no assessment of this case can be performed with the information at hand.Aseptic loosening of prosthetic components is a possible adverse event following tha, described in literature; causes often remain undetermined.
 
Event or Problem Description
Revision surgery performed 3 years and 1 month after the primary due to instability caused by a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK
Common Device Name
HIP SEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9510765
Report Number3005180920-2019-01101
Device Sequence Number11282543
Product Code JDI
UDI-Device Identifier07630030802607
UDI-Public07630030802607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Catalogue Number01.12.20SN
Device Lot Number163270
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;